Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 12, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Mar 31, 2010, 2:56 PM EDT for 96 counties in Georgia. It took effect at Apr 1, 2010, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2010, 2:56 PM EDT (18:56 UTC)
- In effect from
- Apr 1, 2010, 1:00 PM EDT
- Expired
- Apr 1, 2010, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851 WWUS82 KFFC 311856 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM EDT WED MAR 31 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010300- /O.UPG.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/ /O.NEW.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/ /O.CON.KFFC.FW.W.0011.000000T0000Z-100401T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 256 PM EDT WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THESE WARNINGS INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 15 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND POSSIBLY AGAIN ON THURSDAY AFTERNOON. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
4 follow-up statements
427 WWUS82 KFFC 010007 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 807 PM EDT WED MAR 31 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- /O.EXP.KFFC.FW.W.0011.000000T0000Z-100401T0000Z/ /O.CON.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 807 PM EDT WED MAR 31 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR NORTH AND CENTRAL GEORGIA... ...RED FLAG WARNING HAS EXPIRED FOR NORTH AND CENTRAL GEORGIA TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR NORTH AND CENTRAL GEORGIA. THESE WARNINGS INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THURSDAY AFTERNOON. REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
095 WWUS82 KFFC 010801 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 401 AM EDT THU APR 1 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-012015- /O.CON.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 401 AM EDT THU APR 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND CENTRAL GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. THIS WARNING INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THURSDAY AFTERNOON. REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
708 WWUS82 KFFC 011510 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1110 AM EDT THU APR 1 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020000- /O.CON.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1110 AM EDT THU APR 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND CENTRAL GEORGIA... THIS WARNING INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
380 WWUS82 KFFC 011954 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT THU APR 1 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-020000- /O.CON.KFFC.FW.W.0012.000000T0000Z-100402T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 354 PM EDT THU APR 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY... DRY FUEL MOISTURE CONDITIONS HAVE COMBINED WITH RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH. THIS HAS CREATED DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Mar 31, 11:23 AM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 31, 11:23 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1123 AM EDT WED MAR 31 2010 .UPDATE... CURRENT FORECAST APPEARS ON TRACK. NO UPDATE TO ZONES PLANNED AT THIS TIME. 49 && .PREV DISCUSSION... /ISSUED 525 AM EDT WED MAR 31 2010/ SHORT TERM /TODAY THROUGH FRIDAY/... SHORT TERM WEATHER DOMINATED BY THE UPPER LEVEL RIDGE BUILDING OVER THE EASTERN U.S. AS A TROUGH DEEPENS OVER THE WEST. THE RIDGE IS CENTERED OVER GEORGIA/FLORIDA BY THURSDAY NIGHT BEFORE BEGINNING TO WEAKEN OVER WESTERN PORTIONS OF FORECAST AREA FRIDAY AS IT CONTINUES TO SHIFT EASTWARD. SHORT TERM PERIODS MAINLY A TEMPERATURE FORECAST AS SUNNY SKIES AND LIGHT WINDS WILL PREVAIL UNDER THE INFLUENCE OF THE UPPER RIDGE AND SURFACE HIGH PRESSURE. GUIDANCE TEMPERATURES ARE IN GOOD AGREEMENT SHOWING MID TO UPPER 70S TODAY FOLLOWED BY 80S THURSDAY AND FRIDAY. LOW LEVEL THICKNESS SHOWS A WARM UP IN TEMPERATURES OF AROUND 10 DEGREES THIS AFTERNOON VERSUS YESTERDAY. WILL AGAIN LEAN TOWARD WARM SIDE OF GUIDANCE NUMBERS TODAY. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... EXTENDED MODELS DIVERGE ON HOW QUICKLY THE UPPER RIDGE SHIFTS OFF THE SOUTHEAST COAST WITH GFS FASTER THAN ECMWF/CANADIAN MODELS. ECMWF HAS HAD GOOD RUN-TO-RUN CONSISTENCY AND HAS PROVEN ITSELF WITH THE PAST SEVERAL STORM SYSTEMS AS MODEL OF CHOICE SO HAVE LEANED HEAVILY TOWARD ECMWF SOLUTION. THE UPPER LEVEL RIDGE WILL SLOWLY SHIFT EASTWARD THROUGH SATURDAY NIGHT. THE SHORTWAVE LIFTS THROUGH THE NORTHERN PLAINS AROUND THE RIDGE THROUGH SUNDAY..WHICH KEEPS THE BULK OF THE FORCING NORTH THE AREA WITH THE WEAK SURFACE FRONT CROSSING THE AREA SUNDAY...WITH SOME INSTABILITY NOTED. CONTINUE TO CARRY SLIGHT TO LOW CHANCE POPS WITH BEST CHANCES ACROSS NORTHWEST AREAS. SURFACE AND UPPER LEVEL RIDGING BUILD IN ONCE AGAIN FOR THE EARLY PART OF NEXT WEEK. AFTERNOON HIGH CONTINUE 5-10 DEGREES ABOVE NORMAL BUT WELL BELOW RECORD HIGHS THIS TIME OF YEAR. FIRE WEATHER... DRY WEATHER CONTINUES ACROSS THE AREA WITH FIRE WEATHER CONCERNS THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. FUELS HAVE ALREADY DRIED OUT TO LESS THAN 10 PERCENT. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 25 PERCENT ACROSS THE AREA FOR MUCH OF THIS AFTERNOON. RED FLAG WARNING ALREADY IN AFFECT AND WILL CONTINUE. SIMILAR CONDITIONS EXPECTED TOMORROW AFTERNOON AND WILL CONTINUE THE FIRE WEATHER WATCH FOR THAT TIME FRAME DUE TO DRY FUEL MOISTURES AND LOW RELATIVE HUMIDITES. AVIATION... HIGH PRESSURE CENTERED OVER GA/AL AREA WILL CONTINUE TO DOMINATE THE WEATHER TODAY. SKIES SHOULD REMAIN CLEAR EXCEPT FOR PATCHY CIRRUS. NO VISIBILITY RESTRICTIONS EXPECTED. WINDS SHOULD REMAIN WEST TO NORTHWEST THIS MORNING...BECOMING MORE SOUTHWEST THIS AFTERNOON. WIND SPEEDS SHOULD BE MOSTLY LESS THAN 10KT. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 46 86 51 87 / 0 0 0 0 5 ATLANTA 79 52 82 55 83 / 0 0 0 0 5 BLAIRSVILLE 75 38 79 42 80 / 0 0 0 0 5 CARTERSVILLE 79 41 83 43 86 / 0 0 0 0 5 COLUMBUS 79 47 82 51 84 / 0 0 0 0 10 GAINESVILLE 79 50 82 54 83 / 0 0 0 0 5 MACON 80 42 83 46 85 / 0 0 0 0 5 ROME 79 42 83 45 86 / 0 0 0 0 5 PEACHTREE CITY 80 39 83 43 85 / 0 0 0 0 5 VIDALIA 80 48 84 52 86 / 0 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW... BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA... CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. 12 &&
Hazardous weather outlook, Mar 31, 11:26 AM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 AM EDT WED MAR 31 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1126 AM EDT WED MAR 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE NORTHERN GULF AREA WILL CONTINUE TO BRING DRY AND WARMER WEATHER TO GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS. .DISCUSSION... VERY DRY CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. HUMIDITY VALUES WILL FALL TO AS LOW AS 20 TO 25 PERCENT. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON THURSDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.